# SDR SIMA0403

- Difficulty date: February 9, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N396AE
- Make and model: Saab 340B
- Aircraft serial: 340B396
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Contaminated
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DFW - FLT 3695 - MOMENTARY LAVATORY SMOKE INDICATION.  REMOVED AND CLEANED DUST FROM COVER OF SMOKE DETECTOR, REINSTALLED.  OPS CHECK GOOD.  (M)
